# SDR HEEA0014524

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Limit Detector
- Part number: 214074280107
- Condition: Failed
- Location: Rpm Limit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM LIMIT LIGHT COMES ON TOO EARLY.
